# SDR PIDR2006001

- Difficulty date: June 8, 2006
- Submitted: June 23, 2006
- Operation: General aviation
- Aircraft: N223DZ
- Make and model: Boeing 737-35B
- Aircraft serial: 23972
- Aircraft time: 42,804 hours, 24,074 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Fitting
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN A-CHECK/BRIDGING CHECK FOR RETURN TO SERVICE FROM STORAGE, MAINTENANCE DISCOVERED A TIME LIMITED BLENDOUT REPAIR TO THE AFT FACE OF THE LEFT HORIZONTAL STABILIZER LOWER FORWARD ATTACH LUG.  REWORKED AFT FACE OF LOWER FORWARD ATTACH LUG PER DELTA ENGINEERING REPAIR/AUTHORIZATION 089066-14 REVISION D DATED 5/10/06 WITH FAA 8100-9 APPROVAL DATED 5/30/2006.
